MathSciNet Relay Station
MathSciNet bibliographic data
MR168483 (29 #5745) 02.50 (04.60)
Keisler, H. Jerome Ultraproducts and saturated models. Nederl. Akad. Wetensch. Proc. Ser. A 67 = Indag. Math. 26 1964 178–186.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement